Volume 30, pp. 278-290, 2008.

New quadrature rules for Bernstein measures on the interval [-1,1]

Elías Berriochoa, Alicia Cachafeiro, José M. García-Amor, and Francisco Marcellán

Abstract

In the present paper, we obtain quadrature rules for Bernstein measures on $[-1,1]$, having a fixed number of nodes and weights such that they exactly integrate functions in the linear space of polynomials with real coefficients.

Full Text (PDF) [210 KB]

Key words

quadrature rules, orthogonal polynomials, measures on the real line, Bernstein measures, Chebyshev polynomials

AMS subject classifications

33C47, 42C05

< Back